# SDR CALA2013100791807

- Difficulty date: October 6, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 74,805 hours, 27,974 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Canning
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE R 2 DOOR SKIN OIL CANNED 10" FROM AFT EDGE ABOVE STRINGER 21R.   REPAIRED IAW 52-10-01 REPAIR NR 1.  REMOVED DAMAGED AREA & REPAIRED IAW B757 SRM 52-10-01 RPR-1.
